Some identities of \(\lambda\)-Daehee polynomials

Volume 10, Issue 8, pp 4137--4142

Publication Date: 2017-08-09

http://dx.doi.org/10.22436/jnsa.010.08.09

Authors

Jeong Gon Lee - Division of Mathematics and informational Statistics, Nanoscale Science and Technology Institute, Wonkwang University, Iksan, 570-749, Republic of Korea.
Jongkyum Kwon - Department of Mathematics Education and RINS, Gyeongsang National University, Jinju, Gyeongsangnamdo, 52828, Republic of Korea.
Gwan-Woo Jang - Department of Mathematics, Kwangwoon University, Seoul, 139-701, Republic of Korea.
Lee-Chae Jang - Graduate school of Education, Konkuk University, Seoul, 143-701, Republic of Korea.

Abstract

In this paper, we give some identities of \(\lambda\)-Daehee polynomials and investigate a new and interesting identities of \(\lambda\)-Daehee polynomial arising from the symmetry properties of the \(p\)-adic invariant integral on \(\mathbb{Z}_p\).

Keywords

\(\lambda\)-Daehee polynomials, \(p\)-adic invariant integral on \(\mathbb{Z}_p\).

References

[1] S. Araci, O. Ozen, Extended q-Dedekind-type Daehee-Changhee sums associated with extended q-Euler polynomials, Adv. Difference Equ., 2015 (2015), 5 pages.
[2] Y.-K. Cho, T. Kim, T. Mansour, S.-H. Rim, Higher-order q-Daehee polynomials, J. Comput. Anal. Appl., 19 (2015), 167–173.
[3] Y.-K. Cho, T. Kim, T. Mansour, S.-H. Rim, On a (r, s)-analogue of Changhee and Daehee numbers and polynomials, Kyungpook Math. J., 55 (2015), 225–232.
[4] D. V. Dolgy, D. S. Kim, T. Kim, On Korobov polynomials of the first kind, (Russian) Mat. Sb., 208 (2017), 65–79.
[5] D. V. Dolgy, D. S. Kim, T. Kim, T. Mansour, Barnes-type Daehee with \(\lambda\) -parameter and degenerate Euler mixed-type polynomials, J. Inequal. Appl., 2015 (2015), 13 pages.
[6] B. S. El-Desouky, A. Mustafa, New results on higher-order Daehee and Bernoulli numbers and polynomials, Adv. Difference Equ., 2016 (2016), 21 pages.
[7] T. Kim, Symmetry p-adic invariant integral on \(\mathbb{Z}_p\) for Bernoulli and Euler polynomials, J. Difference Equ. Appl., 14 (2008), 1267–1277.
[8] T. Kim, Symmetry of power sum polynomials and multivariate fermionic p -adic invariant integral on \(\mathbb{Z}_p\), Russ. J. Math. Phys., 16 (2009), 93–96.
[9] T. Kim, An identity of the symmetry for the Frobenius-Euler polynomials associated with the fermionic p-adic invariant q-integrals on \(\mathbb{Z}_p\), Rocky Mountain J. Math., 41 (2011), 239–247.
[10] T. Kim, D. V. Dolgy, D. S. Kim, Some identities of q -Bernoulli polynomials under symmetry group \(S_3\), J. Nonlinear Convex Anal., 16 (2015), 1869–1880.
[11] D. S. Kim, T. Kim, Identities arising from higher-order Daehee polynomial bases, Open Math., 13 (2015), 196–208.
[12] D. S. Kim, T. Kim, Some identities of Boole and Euler polynomials, Ars Combin., 118 (2015), 349–356.
[13] D. S. Kim, T. Kim, Some identities of symmetry for Carlitz q -Bernoulli polynomials invariant under \(S_4\), Ars Combin., 123 (2015), 283–289.
[14] D. S. Kim, T. Kim, Some identities of symmetry for q -Bernoulli polynomials under symmetric group of degree n, Ars Combin., 126 (2016), 435–441.
[15] T. Kim, D. S. Kim, On \(\lambda\)-Bell polynomials associated with umbral calculus, Russ. J. Math. Phys., 24 (2017), 69–78.
[16] D. S. Kim, T. Kim, S.-H. Lee, Higher-order Daehee of the first kind and poly-Cauchy of the first kind mixed type polynomials, J. Comput. Anal. Appl., 18 (2015), 699–714.
[17] D. S. Kim, T. Kim, S.-H. Lee, J.-J. Seo, Identities of symmetry for higher-order q-Euler polynomials, Proc. Jangjeon Math. Soc., 17 (2014), 161–167.
[18] D. S. Kim, N. Lee, J. Na, K. H. Park, Identities of symmetry for higher-order Euler polynomials in three variables (I), Adv. Stud. Contemp. Math., 22 (2012), 51–74.
[19] D. S. Kim, N. Lee, J. Na, K. H. Park, Abundant symmetry for higher-order Bernoulli polynomials (I), Adv. Stud. Contemp. Math., 23 (2013), 461–482.
[20] E.-M. Moon, J.-W. Park, S.-H. Rim, A note on the generalized q-Daehee numbers of higher order, Proc. Jangjeon Math. Soc., 17 (2014), 557–565.
[21] H. Ozden, I. N. Cangul, Y. Simsek, Remarks on q -Bernoulli numbers associated with Daehee numbers, Adv. Stud. Contemp. Math., 18 (2009), 41–48.
[22] J. J. Seo, T. Kim, Some identities of symmetry for Daehee polynomials arising from p -adic invariant integral on \(\lambda\), Proc. Jangjeon Math. Soc., 19 (2016), 285–292.
[23] Y. Simsek, A. Yardimci, Applications on the Apostol-Daehee numbers and polynomials associated with special numbers, polynomials, and p-adic integrals, Adv. Difference Equ., 2016 (2016), 14 pages.

Downloads

XML export